# SDR 05FDEA02095

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP, FLAP VANE INBOARD LOWER SKIN FOUND DELAMINATED.  DELAMINATION MEASURES 40.00 INCHES IN LENGTH BY 17.00 INCHES IN WIDTH. REPAIRED IN ACCORDANCE WITH FEDEX EA 1-5750-87555.
